# SDR ASAA2016032116049

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 11,991 hours, 3,889 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDSHIELD OVERHEAT.  QRH FOLLOWED, DID NOT RESET.  ACFT GROUNDED. PERFORMED BITE REF AMM 30-41-11-710-801, SHOWED SENSOR FAULT RT FWD.  SELECTED WINDSHIELD SENSOR SW S1079 TO POSITION NR 2.  PERFORMED BITE, NO FAULT NOTED. PERFORMED WHCU SYSTEM TEST REF AMM 30-41-11-710-801, CHECKS GOOD.
